Stuhlerweichung effect of Azithromycin

We have 346 consumer reports for Azithromycin. Stuhlerweichung effect occurred in 2%.

Patients statistics on Stuhlerweichung side effect for Azithromycin

Female
Male

Average weight in Lbs
126.77
289.91

Average height in Ft
5′ 5″
5′ 11″

Average age
33
38

Azithromycin Circle Diagram 6 consumers of 346 reported about Stuhlerweichung

  1. Jamal B. Welch says:
    3.0 rating

    Azithromycin for Laryngitis

    The chair is just on the third day at the latest a little softer, but this time with Perenterol and the like made provisions, also here no more problems. Otherwise had a bit of a headache, but may have been caused by the common cold.

    Side effects: Stuhlerweichung
  2. Anna L. Davisson says:
    3.5 rating

    Azithromycin for Tonsillitis

    I have taken the drug azithromycin for the second time for acute angina (tonsillitis). The first time I took the 3-day therapy, I took it in the morning and felt some stomach cramps around noon. I slept well at this time, as the stomach cramps quickly increased in intensity. Now on the second time I have very strong stomach cramps with diarrhea and stool softening. Unfortunately, since my I-Sleep-Now-A-Bypass-The-Cramping tactic does not work, I have to endure it. After almost 1 1/2 hours of the first intake, the malaise begins, followed by mild to very severe stomach cramps. I only had diarrhea on the first day. On the second day of taking the stomach cramps come much earlier, after taking and also last significantly longer. Otherwise only a stool softening. On the third day I dreaded taking the drug significantly more, but in combination with Ibu 400 the stomach cramps became more bearable and no other side effects occurred. The drug works well and lasts 10 days after ingestion. Although the side effects are extremely unpleasant, but in conjunction with analgesic drug compatible.

  3. Juanita J. Leath says:
    5.0 rating

    Azithromycin for Sinusitis

    With drug 1 = I am now at the 3rd and last tablet. Until now, I still have a slight feeling of pressure in the paranasal sinuses. Dizziness, headaches and loose stools are associated with this. But as already written in other testimonials, it seems that after the last tablet is clearly better, I still have hope. But by and large, the antibiotic is recommended, ma apart from the side effect. For drug 2 = is a preparation that is used for vitamin B1 and B6 deficiency. I’ve paid very little attention to my diet lately and have never expected that a lack of certain vitamins will result in such health-related consequences. Since I mostly drank only coffee and nothing else (plus smoker), I got the receipt for it about 3 weeks ago. Tachycardia (resting heart rate at 120), dizziness, anxiety attacks, very very high inner restlessness, a tingling sensation in the right hand. Family doctor made ECG, blood test = Everything OK. Due to my high caffeine consumption and smoking he prescribed me Vitamin B Duo (private recipe = about 10.00 €). Because caffeine and nicotine neutralize vitamins B1 and B6 in the body. I take the drug now a good 10 days and I have to say that it causes no side effects for me. The tachycardia, which I found to be particularly bad is gone, the pulse is at a normal level and also the tingling in the hand has disappeared. I can only recommend Vitamin B Duo